Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
The headache can appear within 24 hours of exposure any time.
This is a reaction from he body to the noxious chemicals.
The headache should subside within 2 days.
Further exposure should be avoided.
Tylenol should help with the headache.
If this worsens further, you should see your doctor for clinical evaluation.
This question was asked in response to a headache incident in the past and is not a current condition. My sense is that the chemicals involved as solvents could comprise the kinds of inhalents that kill brain cells. Would that be the most likely cause (i.e. brain cells being killed) of the headache? And if so, what might be the reason for the delay between the time of exposure to the chemical / inhalent and the incursion of the headache?
Killing of brain cells very unlikely since this will cause other symptoms like weakness, numbness, memory loss for example.
Just headache is not a sign of brain cell destruction.
It suggests production of the inflammatory substances in the brain causing blood vessel widening.
this can cause migraine like headache.
The reaction can be delayed sometimes from solvent exposure.
Inflammatory reaction is the likely explanation not any direct toxicity to the brai cells.
So the production of inflammatory substances in the brain could take a number of hours, building up to the point that they cause pain in the form of a headache from blood vessel widening. Yes?